Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 
Diseases » Psychosis » Medication Causes
 

Drug Causes of Psychosis

Medication causes list:

The list of possible medications or substances mentioned in sources as possibe causes of Psychosis includes:

Drug interactions causing Psychosis:


When combined, certain drugs, medications, substances or toxins may react causing Psychosis.

The list below is incomplete and various other drugs or substances may cause your symptoms. Always advise your doctor of any medications or treatments you are using, including prescription, over-the-counter, supplements, herbal or alternative treatments.

  • Albert Diltiazem CD and Lithium interaction
  • Albert Diltiazem CD and Lithobid interaction
  • Alti-Diltiazem and Lithium interaction
  • Alti-Diltiazem and Lithobid interaction
  • Apo-Diltiaz and Lithium interaction
  • Apo-Diltiaz and Lithobid interaction
  • Cardizem and Lithium interaction
  • Cardizem and Lithobid interaction
  • Cardizem CD and Lithium interaction
  • Cardizem CD and Lithobid interaction
  • Cardizem SR and Lithium interaction
  • Cardizem SR and Lithobid interaction
  • Cartia XT and Lithium interaction
  • Cartia XT and Lithobid interaction
  • Dilacor XR and Lithium interaction
  • Dilacor XR and Lithobid interaction
  • Diltia XT and Lithium interaction
  • Diltia XT and Lithobid interaction
  • Diltiazem and Lithium interaction
  • Diltiazem and Lithobid interaction
  • Diltiazem ER and Lithium interaction
  • Diltiazem ER and Lithobid interaction
  • Linezolid and dextromethorphan interaction
  • Med-Diltiazem SR and Lithium interaction
  • Med-Diltiazem SR and Lithobid interaction
  • Metronidazole and Disulfiram interaction
  • Mirtazapine and Levodopa interaction
  • Novo-Diltiazem and Lithium interaction
  • Novo-Diltiazem and Lithobid interaction
  • Nu-Diltiaz and Lithium interaction
  • Nu-Diltiaz and Lithobid interaction
  • Olanzapine and Marijuana interaction
  • Pharma-Diltiaz and Lithium interaction
  • Pharma-Diltiaz and Lithobid interaction
  • Syn-Diltiazem and Lithium interaction
  • Syn-Diltiazem and Lithobid interaction
  • Tagamet (Cimetidine) and Adapin (Doxepin) interaction
  • Tagamet (Cimetidine) and Anafranil (Clomipramine) interaction
  • Tagamet (Cimetidine) and Asendin (Amoxapine) interaction
  • Tagamet (Cimetidine) and Aventyl (Nortriptyline) interaction
  • Tagamet (Cimetidine) and Elavil (Amitriptyline) interaction
  • Tagamet (Cimetidine) and Endep (Amitriptyline) interaction
  • Tagamet (Cimetidine) and Norpramin (Desipramine) interaction
  • Tagamet (Cimetidine) and Pamelor (Nortriptyline) interaction
  • Tagamet (Cimetidine) and Pertofrane (Desipramine) interaction
  • Tagamet (Cimetidine) and Sinequan (Doxepin) interaction
  • Tagamet (Cimetidine) and Tofranil (Impramine) interaction
  • Teczem and Lithium interaction
  • Teczem and Lithobid interaction
  • Tiamate and Lithium interaction
  • Tiamate and Lithobid interaction
  • Tiazac and Lithium interaction
  • Tiazac and Lithobid interaction
  • Zyprexa and Marijuana interaction
  • Zyprexa Zydis and Marijuana interaction
  • Zyvox and dextromethorphan interaction

About medication causes:

Another misdiagnosis possibility is that a particular medication or substance may be the real cause of the disease. Certain medications, chemicals, toxins or substances may possibly be underlying causes of Psychosis. Side effects of medications, or exposure to toxins, chemicals, or other substances may cause a symptom or condition. Hence, they become possible underlying causes of Psychosis but are often misdiagnosed or overlooked as a cause. For a general overview of this misdiagnosis issue, see Medication Underlying Cause Misdiagnosis.

 

By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise